Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TimeForAChange

Uping Accutane From 40Mg To 80

Recommended Posts

Hey guys, just got my dosage uped from 40mg to 80mg a day after one month

Didn't have to many bad symptoms, mostly dry lips, dry sesitive skin. Never had a horrible IB

I was wondering what you guys experienced after making this change

Please let me hear your experience!

Share this post


Link to post
Share on other sites

Hey what's up!

Mine too has been upped from 40mg to 80mg after one month. Likewise, I also never really had an IB. Hope it goes well

Share this post


Link to post
Share on other sites

Hey what's up!

Mine too has been upped from 40mg to 80mg after one month. Likewise, I also never really had an IB. Hope it goes well

Thanks! How long have you been on 80mg for?

Share this post


Link to post
Share on other sites

Eeehh... About a month give or take. Only problem is that my lips are so chapped

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×